# SDR DXTA2013010205226

- Difficulty date: December 31, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N809QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600698
- Aircraft time: 5,304 hours, 4,254 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, RED GEAR UNLOCK AND HYD PRESS LIGHTS REMAINED ON. GEARS WERE EXTENDED WITH NORMAL INDICATIONS.
